MathSciNet Relay Station
MathSciNet bibliographic data
MR1097689 32S55
Lê Dũng Tráng; Michel, Françoise; Weber, Claude Courbes polaires et topologie des courbes planes. (French) [Polar curves and topology of plane curves] Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 2, 141–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement